# SDR SWAA2023030110560

- Difficulty date: February 27, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 60,334 hours, 35,932 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE DISLODGED FROM DOOR<[01] INSTALLED ESCAPE SLIDE IN FORWARD ENTRY DOOR PER MT 725-61-06
